Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A geometric proof of the Lebesgue differentiation theorem


Author: Donald Austin
Journal: Proc. Amer. Math. Soc. 16 (1965), 220-221
MSC: Primary 26.40; Secondary 26.49
DOI: https://doi.org/10.1090/S0002-9939-1965-0174668-0
MathSciNet review: 0174668
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40, 26.49

Retrieve articles in all journals with MSC: 26.40, 26.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0174668-0
Article copyright: © Copyright 1965 American Mathematical Society